# SDR UALA2010012000246

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 34,686 hours, 9,019 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE ODOR INTERMITTENT AROUND SEATS 21H&J.   TURNED OFF L&R RECIRC FANS. FIXED IT. ACP VISUAL AND ODOR CHECK OF AREAS. REMOVED CEILING PANELS NEAR AREA AND CHECK E/E DOOR HEATER FOR EXCESSIVE HEAT. NO EVIDENCE OF ODOR OR BURNED WIRING. TALKED TO CREW(INBOUND AND OUTBOUND). OK FOR SERVICE.
